Shown: posts 1 to 2 of 2. This is the beginning of the thread.
Posted by Paul Jay on February 8, 2000, at 9:28:41
Can Wellbutrin actually increace depression in some few individuals?
Or could it seem to, in the absense of any helpful effect, due to the cognitive impairment common to antidepressants?
Somewhere it was hinted that Wellbutrin might sometimes cause or increase hemerroids or similar problems. Is this true? If so, how?
Posted by KATHRINE on February 8, 2000, at 16:47:41
In reply to Wellbutrin side effects, posted by Paul Jay on February 8, 2000, at 9:28:41
When I was on Wellbutrin it did not help me @ all; so I fell deeper into deppresion. I had no problems with hemeroids.
This is the end of the thread.
Psycho-Babble Medication | Extras | FAQ
Dr. Bob is Robert Hsiung, MD, email@example.com
Script revised: October 4, 2007
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.